# SDR ASAA2020022642269

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,286 hours, 13,842 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES WITH RECALL. GROUNDED - YES. ACCOMPLISHED CABIN TEMP CONTROLLER BITE B737-800 AMM 21-61-00 FOUND RAM AIR ACTUATOR L/H SIDE GROUND VERIFICATION SUCCESSFUL.
